# SDR ASAA2019061749714

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,161 hours, 11,866 cycles
- Engine: Cfmint CFM567B273
- Engine time: 40,161 hours, 11,866 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Damaged
- Location: Left Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISH REINSPECT OF #1 ENG ESN 896938 FOUND PIN STAGE 3 AT 3 OCLOCK POSITION ROTATED 90 DEG AND MIGRATING. REF SB CFM56-7B-72-0986-1 INITIAL WRITE-UP L/P #11759761. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE REF TC 78471000 AND 78471001.
